# SDR AU980297

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3470L8335
- Condition: Corroded
- Location: Gear Pos
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UPLOCK PROXIMITY SENSOR `A' SYSTEM CONNECTOR IJ1548 CORRODED.
